# SDR SWAA2021081104600

- Difficulty date: August 7, 2021
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N565WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30282
- Aircraft time: 52,240 hours, 34,819 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: L2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT ENTRY SLIDE FELL OUT OF THE COMPARTMENT ; / [01] REINSTALLED AFT ENTRY SLIDE PER MT725-61-06. VPN-5A3307-7; S/N-BNG30126
